MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 6/18/2025 it was reported by a sales representative, via email, that an ar-1588rtt2-ib fibertag tightrope ii sutures ripped during use.This was discovered during a procedure on (b)(6) 2025.Additional information attempts have been made with no response.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22506038
Report Number1220246-2025-02868
Device Sequence Number21019088
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)241212(17)291130(10)15360873
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15360873
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown